# SDR QXEA0000665

- Difficulty date: March 2, 2000
- Submitted: March 18, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TYPE 1 CRACK AT LEFT HAND PANEL AFT SIDE OF NOSE LANDING GEAR WHEEL BAY.  REPAIRED IAW FOKKER SRM 53-02-18, FIGURE 10 ACCORDING TO HORIZON AIR EA 4-53-1056.
